Follow
Enea Parini
Enea Parini
Verified email at univ-amu.fr - Homepage
Title
Cited by
Cited by
Year
The second eigenvalue of the fractional p-Laplacian
L Brasco, E Parini
Advances in Calculus of Variations 9 (4), 323-355, 2016
2112016
The fractional Cheeger problem
L Brasco, E Lindgren, E Parini
Interfaces and Free Boundaries 16 (3), 419-458, 2014
1752014
Stability of variational eigenvalues for the fractional p-Laplacian
L Brasco, E Parini, M Squassina
arXiv preprint arXiv:1503.04182, 2015
1412015
An introduction to the Cheeger problem
E Parini
Surv. Math. Appl. 6, 9-21, 2011
1102011
On the Moser-Trudinger inequality in fractional Sobolev-Slobodeckij spaces
E Parini, B Ruf
Journal d'Analyse Mathématique 138, 281-300, 2019
51*2019
The Second Eigenvalue of the p‐Laplacian as p Goes to 1
E Parini
International Journal of Differential Equations 2010 (1), 984671, 2010
392010
The eigenvalue problem for the -Bilaplacian
N Katzourakis, E Parini
Nonlinear Differential Equations and Applications NoDEA 24, 1-25, 2017
282017
The eigenvalue problem for the 1-biharmonic operator
E Parini, B Ruf, C Tarsi
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 307-332, 2014
232014
On the higher Cheeger problem
V Bobkov, E Parini
Journal of the London Mathematical Society 97 (3), 575-600, 2018
212018
CONTINUITY OF THE VARIATIONAL EIGENVALUES OF THE p-LAPLACIAN WITH RESPECT TO p
E Parini
Bulletin of the Australian Mathematical Society 83 (3), 376-381, 2011
212011
Existence, unique continuation and symmetry of least energy nodal solutions to sublinear Neumann problems
E Parini, T Weth
Mathematische Zeitschrift 280, 707-732, 2015
192015
Reverse Cheeger inequality for planar convex sets
E Parini
arXiv preprint arXiv:1501.04520, 2015
192015
Limits as p→∞ of p-Laplacian problems with a superdiffusive power-type nonlinearity: positive and sign-changing solutions
F Charro, E Parini
Journal of mathematical analysis and applications 372 (2), 629-644, 2010
192010
On the asymptotics of solutions of the Lane-Emden problem for the p-Laplacian
C Grumiau, E Parini
Archiv der Mathematik 91 (4), 354-365, 2008
182008
On the positivity preserving property of hinged plates
E Parini, A Stylianou
SIAM journal on mathematical analysis 41 (5), 2031-2037, 2009
172009
Higher-order functional inequalities related to the clamped 1-biharmonic operator
E Parini, B Ruf, C Tarsi
Annali di Matematica Pura ed Applicata (1923-) 194, 1835-1858, 2015
162015
Limits as p→∞ of p-Laplacian eigenvalue problems perturbed with a concave or convex term
F Charro, E Parini
Calc. Var. Partial Differential Equations 46 (1-2), 403-425, 2013
112013
Limiting Sobolev inequalities and the 1-biharmonic operator
E Parini, B Ruf, C Tarsi
Advances in Nonlinear Analysis 3 (S1), s19-s36, 2014
102014
On the Cheeger problem for rotationally invariant domains
V Bobkov, E Parini
manuscripta mathematica 166 (3), 503-522, 2021
82021
Asymptotic behaviour of higher eigenfunctions of the p-Laplacian as p goes to 1
E Parini
Universität zu Köln, 2009
82009
The system can't perform the operation now. Try again later.
Articles 1–20